MAUDE Adverse Event Report: PERFUSION SYSTEMS CANNULA 77208 ART ONE PIECE 8FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS CANNULA 77208 ART ONE PIECE 8FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 77208
Medical Device Problem Codes Device Markings/Labelling Problem (2911); Misassembled During Installation (4049)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection of the unopened device shows the luer cap is loose.Reason for return was confirmed medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to use of dlp pediatric one-piece arterial cannulae, the cannulae caps were separated upon arrival.It was queried whether it was safe to use it in this condition.The barcode of the newly arrived product also seemed to be four digits longer than the previous one.The products were determined to be unusable.There was no patient involved.Medtronic received additional information that the issue was observed, when the customer inspected the goods after receiving them.There was no damaged observed to the caps.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection of the unopened device showed the luer cap was loose.The barcode was only on the outer box and not on the device.There was no other barcode with 4 digits shorter for analysis.The reason for return was confirmed for a loose component.Correction b5: it was reported that foreign material (fm) was found in the packaging of the dlp pediatric one-piece arterial cannulae prior to use.The cannulae were inspected by a government entity.The devices were not used or replaced.There was no patient involved.Additional information b5: medtronic received additional information that the sterile barriers were still sealed when fm was identified.Correction h6.3 (eval code result (fdr/annex c)): this code has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction d4: unique identifier (udi) # updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CANNULA 77208 ART ONE PIECE 8FR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21470719
Report Number2184009-2025-00345
Device Sequence Number11675610
Product Code DWF
UDI-Device Identifier00763000946739
UDI-Public(01)00763000946739(17)270814(10)2024080470(20)01
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K024069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number77208
Device Catalogue Number77208
Device Lot Number2024080470
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2025
Supplement Date Received by Manufacturer03/10/2025
07/21/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/03/2025
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown